Discussions By Condition: I cannot get a diagnosis.

burning around lips

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: the girl
  • March 15, 2007
  • 03:30 AM

i dont know what to do , for the past 2 months i have had this burning sensation around my lips and chin , if i look closely i can see little irritated clusters , especially in the corners of my mouth , also ive been getting little pimples right on the outline of my lips they have a white center and usually go away totally in 2-3 days and then new ones come , it doesnt ever stop , my lips and chin are constantly burning , i got tested last month specifically for herpes and it was all negative and the nurse had no idea what it is, my lips arent chapped and ive tried both blistex and abreva to no avail, its frusterating to say the very least , anyone out there have any idea what may be afflicting me ? and also is it possible to develop a bacterial of fungal rash around the mouth from kissing?

Reply Flag this Discussion

4 Replies:

  • Its probably from kissing... you might be allergic to your bf's saliva... That happened to me once....not fun at all.
    prettyprettypumpkin 47 Replies Flag this Response
  • i havent kissed anyone since new years
    the girl 1 Replies Flag this Response
  • hmmm... have you tried something simple like a natural oil... try coating it all in vitamin e oil before bed....see if you notice a difference...also you may want to consider switching your toothepaste and facewash.
    prettyprettypumpkin 47 Replies Flag this Response
  • Go to dermatologist
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?